MathSciNet Relay Station
MathSciNet bibliographic data
MR2832209 31B15 (46E35)
Mizuta, Yoshihiro; Nakai, Eiichi; Ohno, Takao; Shimomura, Tetsu Riesz potentials and Sobolev embeddings on Morrey spaces of variable exponents. Complex Var. Elliptic Equ. 56 (2011), no. 7-9, 671–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement